Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 124, NWS Atlanta, GA

June 15, 2010Floyd County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2010, 5:16 PM EDT for Floyd County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2010, 5:16 PM EDT (21:16 UTC)
Expired
Jun 15, 2010, 6:00 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Floyd County, GA

The radar

The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2164 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WUUS52 KFFC 152116
SVRFFC
GAC115-152200-
/O.NEW.KFFC.SV.W.0124.100615T2116Z-100615T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT TUE JUN 15 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FLOYD COUNTY IN NORTHWEST GEORGIA

* UNTIL 600 PM EDT

* AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE 
  LOCATED FROM FIVE MILES SOUTHWEST OF COOSA TO CAVE SPRING...TO 
  FIVE MILES SOUTHWEST OF CAVE SPRING...MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  ROME AND SHANNON...LINDALE...AND SILVER CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3427 8546 3429 8538 3431 8538 3441 8510
      3439 8500 3435 8500 3434 8502 3422 8502
      3422 8504 3411 8504 3409 8515 3411 8516
      3410 8526 3409 8526 3409 8542
TIME...MOT...LOC 2115Z 264DEG 14KT 3419 8535 3412 8531
          3406 8535

$$
1 follow-up statement
380 
WWUS52 KFFC 152157
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT TUE JUN 15 2010

GAC115-152205-
/O.EXP.KFFC.SV.W.0124.000000T0000Z-100615T2200Z/
FLOYD GA-
557 PM EDT TUE JUN 15 2010

...THE SEVERE THUNDERSTORM WARNING FOR FLOYD COUNTY EXPIRES AT 600 PM
EDT...

AT 551 PM EDT...THE THUNDERSTORMS THAT EARLIER PROMPTED THE WARNING 
FOR FLOYD COUNTY HAVE WEAKENED AND MOVED TOWARD THE PAULDING COUNTY 
LINE.

THUNDERSTORMS WILL CONTINUE ACROSS EASTERN FLOYD COUNTY FOR ANOTHER 
30 MINUTES.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3427 8546 3429 8538 3431 8538 3441 8510
      3439 8500 3435 8500 3434 8502 3422 8502
      3422 8504 3411 8504 3409 8515 3411 8516
      3410 8526 3409 8526 3409 8542
TIME...MOT...LOC 2155Z 264DEG 14KT 3421 8516 3414 8512
          3408 8516

$$



19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:01 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 15, 4:01 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT TUE JUN 15 2010

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
THE ATMOSPHERE IS BECOMING EXTREMELY UNSTABLE THIS AFTERNOON WITH
LAPS ANALYSIS MLCAPES AROUND 3000-4000 J/KG IN VERY WEAK SHEAR
ENVIRONMENT. ALONG WITH PRECIPITABLE WATER NEAR 2 INCHES AND DELTA
THETA-E AROUND 30K...THE RESULT IS A PRETTY CLASSIC PULSE STORM
ENVIRONMENT. STORMS HAVE BEEN SLOW TO DEVELOP OVER GEORGIA THIS
AFTERNOON...CLOSEST TO THE CENTER OF THE SUBTROPICAL HIGH. THE 12Z
FFC SOUNDING SHOWED H5 TEMPS ONLY A COUPLE DEGREES WARMER THAN
BMX...ENOUGH ONLY TO DELAY STORM DEVELOPMENT FOR A FEW HOURS.
EXPECT FAIRLY VIGOROUS CONVECTION TO DEVELOP THIS AFTERNOON AND
EVENING. LITTLE CHANGE IN THE SYNOPTIC SCALE PATTERN OVER THE NEXT
FEW DAYS WITH THE MOIST TROPICAL AIRMASS REMAINING IN
PLACE...THOUGH THE UPPER RIDGE DRIFTS A BIT TO OUR WEST. A COASTAL
TROUGH BECOMES A BIT BETTER DEFINED WEDNESDAY AND THURSDAY WHICH
SHOULD LEAD TO DIURNAL THUNDERSTORM ACTIVITY ALONG THE SEA-BREEZE
AND WEAK NORTHWEST FLOW SHORTWAVES STARTING TO CROSS GEORGIA
SHOULD LEAD TO STORMS ELSEWHERE ACROSS THE FORECAST AREA...IN
SPITE OF SLIGHTLY LESS INSTABILITY OVER THE NEXT COUPLE DAYS.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE UPPER LEVEL RIDGE REMAINS OVER THE SOUTHERN PLAINS AND LOWER
MISSISSIPPI VALLEY THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK.
THE BERMUDA HIGH CONTINUES TO NOSE INTO FLORIDA/GEORGIA FROM THE
EAST...WITH US REMAINING ON THE VERY WARM AND MUGGY WESTERN
PERIPHERY OF THE HIGH. EXPECT AT LEAST SCATTERED THUNDERSTORMS
EACH DAY...MAINLY OF THE AFTERNOON AND EVENING VARIETY.

RRH

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  94  71  95  70 /  30  30  30  30  20
ATLANTA         75  93  74  92  70 /  30  40  30  40  20
BLAIRSVILLE     70  88  68  89  64 /  30  40  30  30  20
CARTERSVILLE    69  93  69  92  67 /  30  40  30  40  20
COLUMBUS        76  96  74  92  73 /  30  40  30  40  20
GAINESVILLE     73  93  72  92  70 /  30  40  30  30  20
MACON           74  95  73  94  72 /  30  30  30  40  20
ROME            73  93  71  93  67 /  30  40  30  40  20
PEACHTREE CITY  72  93  70  92  68 /  30  40  30  40  20
VIDALIA         76  96  75  93  74 /  40  30  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE...
PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&
Hazardous weather outlook, Jun 15, 5:00 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT TUE JUN 15 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 PM EDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS EVENING ACROSS NORTH
AND CENTRAL GEORGIA. VERY HOT CONDITIONS EXPECTED THIS AFTERNOON
ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA.

.SYNOPSIS...
A STRONG UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE SOUTHEAST...BUT
WILL BEGIN TO WEAKEN AND SLIDE SLIGHTLY EAST THIS EVENING. THIS
WILL ALLOW ADDITIONAL MOISTURE TO MOVE UP INTO THE REGION. WEAK
SHORTWAVES WILL CONTINUE TO ROTATE AROUND THE PERIPHERY OF THE RIDGE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS
WILL BE GUSTY WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING. SMALL
HAIL WILL ALSO BE POSSIBLE. IN ADDITION...HEAT INDICES ARE EXPECTED
TO CLIMB TO NEAR 105 DEGREES THIS AFTERNOON...GENERALLY ALONG AND
SOUTH OF A LINE FROM COLUMBUS...TO COVINGTON...TO ATHENS.

.DISCUSSION...
THE HOT...HUMID AIRMASS WILL CONTINUE TO DOMINATE THE SOUTHEAST FOR
THE NEXT COUPLE OF DAYS. CAPE VALUES WILL INCREASE TO OVER 2000. THE
INSTABILITY ALONG WITH THE SLIGHTLY WEAKENED UPPER RIDGE WILL ALLOW
THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE
THUNDERSTORMS WILL BE SEVERE. AS TEMPERATURES CLIMB...HEAT INDICES
ARE EXPECTED TO REACH 105 DEGREES OR HIGHER ACROSS CENTRAL AND
PORTIONS OF NORTH GEORGIA. WITH THESE VERY HOT
CONDITIONS...HEAT-RELATED ILLNESSES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER SPOTTERS
ARE ENCOURAGED TO REPORT SEVERE WEATHER AT WWW.WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 15, 4:33 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT TUE JUN 15 2010

GAZ001-002-011-152100-
433 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
CHATTOOGA...DADE AND WALKER COUNTIES UNTIL 500 PM EDT...

AT 430 PM EDT/330 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED AN AREA OF STRONG THUNDERSTORMS SPREADING INTO
DADE...WALKER...AND CHATTOOGA COUNTIES FROM NORTHEAST ALABAMA. THE
THUNDERSTORMS WERE LOCATED FROM TRENTON...TO CENTER POST...TO NEAR
CLOUDLAND...TO 8 MILES SOUTHWEST OF CHATTOOGAVILLE...MOVING
NORTHWEST AT 5 MPH.

FREQUENT TO EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH
THESE THUNDERSTORMS. THE STRONGEST THUNDERSTORMS WILL ALSO BE
CAPABLE OF PRODUCING 1/4 TO 1/2 INCH-DIAMETER HAIL AND WIND GUSTS TO
45 MPH.  RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES.

19
Local storm report, Jun 15, 4:51 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     LIGHTNING        7 SW LA GRANGE          32.12N 84.32W
06/15/2010                   SUMTER             GA   COUNTY OFFICIAL

            LIGHTNING STRUCK AND CAUGHT FIRE TO FIELD ON HEARD RD.

&&

JDW
Local storm report, Jun 15, 4:56 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     7 SW LA GRANGE          32.97N 85.12W
06/15/2010                   TROUP              GA   COUNTY OFFICIAL

            TREE LIMB FELL ON POWER LINES ON ROBERT TAYLOR RD.

&&

JDW
Special weather statement, Jun 15, 4:57 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT TUE JUN 15 2010

GAZ033-044-045-055-152130-
457 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS IN
CLAYTON...DEKALB AND FULTON COUNTIES UNTIL 530 PM EDT...

AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT GILLEM...MOVING NORTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CLAYTON...DEKALB AND FULTON COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT GILLEM...
ELLENWOOD...LAKE CITY...REX...MORROW...JONESBORO...RIVERDALE...FOREST
PARK...HARTSFIELD-JACKSON AIRPORT...COLLEGE PARK...CONLEY...
HAPEVILLE...CEDAR GROVE...EAST POINT AND KIRKWOOD. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 15, 5:00 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     5 SW LA GRANGE          32.99N 85.10W
06/15/2010                   TROUP              GA   TRAINED SPOTTER

            TWO TREES DOWN

&&

JDW
Local storm report, Jun 15, 5:11 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     4 E DRY BRANCH          32.80N 83.43W
06/15/2010                   TWIGGS             GA   COUNTY OFFICIAL

            TREE DOWN

&&

JDW

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:07 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton38 min
Jun 15, 3:45 PM EDTSevere Thunderstorm WarningFFCTroup45 min
Jun 15, 4:18 PM EDTSevere Thunderstorm WarningFFCJones, Twiggs, Wilkinson42 min
Jun 15, 4:38 PM EDTSevere Thunderstorm WarningFFCDade, Walker37 min
Jun 15, 4:42 PM EDTSevere Thunderstorm WarningFFCTaylor48 min
Jun 15, 4:48 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard42 min
Jun 15, 4:50 PM EDTSevere Thunderstorm WarningFFCTalbot40 min
Jun 15, 5:01 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton44 min
Jun 15, 5:08 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson37 min
Jun 15, 5:11 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk49 min
Jun 15, 5:20 PM EDTSevere Thunderstorm WarningFFCDodge25 min
Jun 15, 5:29 PM EDTSevere Thunderstorm WarningFFCCarroll46 min
Jun 15, 5:59 PM EDTSevere Thunderstorm WarningFFCLaurens46 min
Jun 15, 6:05 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon40 min
Jun 15, 6:07 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette38 min
Jun 15, 6:13 PM EDTSevere Thunderstorm WarningFFCDouglas47 min
Jun 15, 6:19 PM EDTSevere Thunderstorm WarningFFCGilmer41 min
Jun 15, 6:26 PM EDTSevere Thunderstorm WarningFFCGwinnett49 min
Jun 15, 6:27 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox33 min
Jun 15, 6:30 PM EDTSevere Thunderstorm WarningFFCMacon30 min
Jun 15, 6:31 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton44 min
Jun 15, 6:41 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen49 min
Jun 15, 7:00 PM EDTSevere Thunderstorm WarningFFCSpalding45 min
Jun 15, 7:11 PM EDTSevere Thunderstorm WarningFFCEmanuel29 min
Jun 15, 7:14 PM EDTFlash Flood WarningFFCCobb, Fulton4 hr
Jun 15, 7:25 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren35 min
Jun 15, 7:29 PM EDTSevere Thunderstorm WarningFFCHall, Jackson46 min
Jun 15, 7:35 PM EDTSevere Thunderstorm WarningFFCButts40 min
Jun 15, 7:44 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, White46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.